Title

Some Results On Structured M-Matrices With an Application to Wireless Communications

Document Type

Article

Publication Date

7-15-2006

Department

Mathematics

Abstract

In this paper we study conditions under which a specially structured Z-matrix is an M-matrix. We apply the result to a capacity problem in wireless communications. (c) 2005 Elsevier Inc. All rights reserved.

Publication Title

Linear Algebra and Its Applications

Volume

416

Issue

2-3

First Page

608

Last Page

614